# SDR IPXA2024020822614

- Difficulty date: January 13, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: A5237161000600
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

44 DAMAGE HOLES ON PIANO HINGE FITTINGS. INSTALLED HINGES AT 3 LOCATIONS IAW SRM 51-40-21 AND IPC 52-36-12-14
